# SDR AALA202005299008

- Difficulty date: May 28, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 25,032 hours, 10,310 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Defective
- Location: Zone 300
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING  ILS 35R STAB OUT OF TRIM LIGHT CAME ON JET DID NOT INTERCEPT GS AND TRIM WHEEL WAS NOT MOVING  WITH AUTOPILOT ON, DISCONNECTED AUTOPILOT AND A VERY SHARP PITCH UP FOLLOWED, BUT WAS ABLE TO TRIM WITH YOKE SWITCH, LANDED NORMALLY. REPLACED STABILIZER TRIM MOTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-41-71-000-801 AND AMM 22-11-81. (CLOSED)
